# SDR ASOA2015082013708

- Difficulty date: August 20, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME, SUPPORT ANGLE, CORRODED AT UPPER & LOWER CAM RECEPTACLES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001.  REMOVED CORRODED FRAME IAW SRM 551-42-06-001-001.  LOCATED, DRILLED AND INSTALLED NEW FRAME IAW SRM 51-42-06-001-001-A01.
